Volume 19 Number 2
Download current issue
Download complete current issue. For Screen
For Printing
Recent Issues

Volume 19
Issue 2, 533–1078
Issue 1, 1–532

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
Author Index
To Appear
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Other MSP Journals
Author Index – H
Habiro, Kazuo
Bottom tangles and universal invariants
On the Kontsevich integral of Brunnian links
On Kirby calculus for null-homotopic framed links in 3-manifolds
Hackney, Philip
Relative left properness of colored operads
Hadji, Richard
Homfly polynomials of generalized Hopf links
Haettel, Thomas
L'espace des sous-groupes fermés de R × Z
Higher rank lattices are not coarse median
Hagen, Mark
The simplicial boundary of a CAT(0) cube complex
Thickness, relative hyperbolicity, and randomness in Coxeter groups
Corrigendum to "The simplicial boundary of a CAT(0) cube complex"
Haggerty, Patrick
Connected sum at infinity and $4$--manifolds
Haglund, Frédéric
Commensurability and separability of quasiconvex subgroups
Hakamata, Ryoto
Left-orderable fundamental groups and Dehn surgery on genus one $2$--bridge knots
Hamada, Noriyuki
Topology of holomorphic Lefschetz pencils on the four-torus
Hamenstädt, Ursula
Hyperbolicity of the graph of non-separating multicurves
Hamidi-Tehrani, Hessam
Groups generated by positive multi-twists and the fake lantern problem
On the linearity problem for mapping class groups
Hamilton, Alastair
Cohomology theories for homotopy algebras and noncommutative geometry
Han, Fei
Gravitational anomaly cancellation and modular invariance
Hanbury, Elizabeth
An open-closed cobordism category with background space
Topology of configuration space of two particles on a graph, II
Simplicial structures and normal forms for mapping class groups and braid groups
Hanke, Bernhard
$\Gamma$-structures and symmetric spaces
Hanlon, Richard
Lifting group actions, equivariant towers and subgroups of non-positively curved groups
Hanselman, Jonathan
Bordered Heegaard Floer homology and graph manifolds
Hansen, Søren Kold
Reshetikhin–Turaev invariants of Seifert 3–manifolds and a rational surgery formula
Hardt, Robert
Real homotopy theory of semi-algebraic sets
Harlander, Jens
Exotic relation modules and homotopy types for certain 1–relator groups
Harnois, John
Hyperbolic tangle surgeries and nested links
Harpaz, Yonatan
Quasi-unital $\infty$-Categories
Pro-categories in homotopy theory
Harper, Jacob
Harper, John
Homotopy theory of modules over operads in symmetric spectra
Bar constructions and Quillen homology of modules over operads
Corrigendum to ``Homotopy theory of modules over operads in symmetric spectra''
Harrington, Jason
The entropy efficiency of point-push mapping classes on the punctured disk
Harvey, Shelly
Non-commutative multivariable Reidemester torsion and the Thurston norm
Link concordance and generalized doubling operators
Derivatives of knots and second-order signatures
The geometry of the knot concordance space
Heegaard Floer homology of spatial graphs
Hass, Joel
The Distribution of Knots in the Petaluma Model
Hassan Balasubramanya, Sahana
Acylindrical group actions on quasi-trees
Hasui, Sho
On the classification of quasitoric manifolds over the dual cyclic polytopes
On the cohomology equivalences between bundle-type quasitoric manifolds over a cube
The homotopy types of $\PU(3)$ and $\PSp(2)$-gauge groups
Hatcher, Allen
Erratum to: Homology stability for outer automorphism groups of free groups
Homology stability for outer automorphism groups of free groups
Tethers and homology stability for surfaces
Haugseng, Rune
Rectification of enriched infinity-categories
On a spectral sequence for the cohomology of infinite loop spaces
Hausmann, Jean-Claude
Hayano, Kenta
On genus-1 simplified broken Lefschetz fibrations
Modification rule of monodromies in an $R_2$--move
Topology of holomorphic Lefschetz pencils on the four-torus
Heath, Daniel
A search method for thin positions of links
Hebestreit, Fabian
The Arone-Goodwillie spectral sequence for $\Sigma^{\infty}\Omega^n$ and topological realization at odd primes
Hedden, Matthew
On knot Floer homology and cabling
On sutured Floer homology and the equivalence of Seifert surfaces
Dehn surgery, rational open books, and knot Floer homology
Heil, Wolfgang
Amenable category of three-manifolds
Helme-Guizon, Laure
A categorification for the chromatic polynomial
Hendricks, J. Robert
Mp-small summands increase knot width
Hendricks, Kristen
A rank inequality for the knot Floer homology of double branched covers
Henriques, André
Conformal nets IV: the 3-category
Henry, Michael
Equivalence classes of augmentations and Morse complex sequences of Legendrian knots
Hepworth, Richard
Morse inequalities for orbifold cohomology
Homological stability for families of Coxeter groups
Heredia, Benjamín
Comparing geometric realizations of tricategories
Hess, Kathryn
An algebraic model for the loop space homology of a homotopy fiber
Heusener, Michael
Deformations of reducible representations of 3–manifold groups into PSL2(C)
On high-dimensional representations of knot groups
Hiatt, Christopher
Quantum traces in quantum Teichmuller theory
Hikami, Kazuhiro
Braids, complex volume, and cluster algebra
Hilburn, Justin
Quadratic-linear duality and rational homotopy theory of chordal arrangements
Hildum, Alyson
The minimum $b_2$ problem for right-angled Artin groups
Hilion, Arnaud
Free group automorphisms with parabolic boundary orbits
Hill, Michael
The $C_2$ spectrum $TMF_1(3)$ and its invertible modules
Hillman, Jonathan
Twisted Alexander polynomials of periodic knots
An indecomposable PD3–complex : II
On reciprocality of twisted Alexander invariants
Indecomposable non-orientable $PD_3$-complexes
Poincaré duality complexes with highly connected universal cover
Himpel, Benjamin
Splitting the spectral flow and the SU(3) Casson invariant for spliced sums
Hind, Richard
Symplectic folding and non-isotopic polydisks
Hironaka, Eriko
A family of pseudo-Anosov braids with small dilatation
Small dilatation pseudo-Anosov mapping classes coming from the simplest hyperbolic braid
Hirose, Susumu
Surfaces in the complex projective plane and their mapping class groups
On diffeomorphisms over surfaces trivially embedded in the 4–sphere
On diffeomorphisms over non-orientable surfaces standardly embedded in the 4-sphere
Hoefel, Eduardo
On the spectral sequence of the Swiss-cheese operad
Hoffbeck, Eric
Gamma-homology of algebras over an operad
Hoffman, Neil
Commensurability classes containing three knot complements
Small knot complements, exceptional surgeries and hidden symmetries
Hogancamp, Matthew
SO(3) Homology of Graphs and Links
An exceptional collection for Khovanov homology
Hollander, Sharon
Descent for quasi-coherent sheaves on stacks
Holler, John
On RO(G)-graded equivariant "ordinary" cohomology where G is a power of Z/2
Holm, Tara
The fundamental group and Betti numbers of toric origami manifolds
Hom, Jennifer
A note on cabling and L-space surgeries
Berge--Gabai knots and L--space satellite operations
Honda, Ko
On the flux of pseudo-Anosov homeomorphisms
Horbez, Camille
Horel, Geoffroy
Higher Hochschild cohomology of the Lubin-Tate ring spectrum
Rigidification of higher categorical structures
Pro-categories in homotopy theory
Horn, Peter
Structure in the bipolar filtration of topologically slice knots
Hornbostel, Jens
Preorientations of the derived motivic multiplicative group
Erratum to: preorientations of the derived motivic multiplicative group
Hoste, Jim
Epimorphisms and boundary slopes of 2-bridge knots
Hovey, Mark
The homotopy of MString and MU⟨6⟩ at large primes
Howards, Hugh
Intrinsic linking and knotting of graphs in arbitrary 3–manifolds
Hoyois, Marc
A quadratic refinement of the Grothendieck--Lefschetz--Verdier trace formula
Hruska, Geoffrey
Relative hyperbolicity and relative quasiconvexity for countable groups
Distortion of surfaces in graph manifolds
Hu, Po
On Real-oriented Johnson–Wilson cohomology
On some adjunctions in equivariant stable homotopy theory
Hu, Wenchuan
The Lawson homology for Fulton-MacPherson configuration spaces
Hu, Ying
Left-orderability and cyclic branched coverings
Huang, Ruizhi
Huang, Shinnyih
Minimally intersecting filling pairs on surfaces
Hubbard, Diana
An annular refinement of the transverse element in Khovanov homology
Hughes, Mark
Braiding link cobordisms and non-ribbon surfaces
Huh, Youngsik
Linearly embedded graphs in $3$--space with homotopically free exteriors
Hull, Michael
Induced quasi-cocycles on groups with hyperbolically embedded subgroups
Humes, Felita
Equivalence of associative structures over a braiding
Hunton, John
Integral cohomology of rational projection method patterns
Hurtubise, David
Cascades and perturbed Morse-Bott functions
Hutchings, Michael
The periodic Floer homology of a Dehn twist
Symplectic capacities from positive S^1-equivariant symplectic homology
Hyvrier, Clément
On symplectic uniruling of Hamiltonian fibrations